advertisement
Question
Posted by: Jacques | 2018/03/12

what are the side effects of doxycyl?

My daughter has tick fever and is taking doxycyl and still complains of headache, nausea and dizziness. can it be also side effects of the medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageMeditation Expert
- 2018/03/13

I'm a meditation expert. Not a Medication expert. 

Please consult with your physician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement